Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Aram M. Hakobyan

Associate Professor | Chair of Mathematical Analysis
Education
1990-1995 B.Sc.: Faculty of Mathematics, Yerevan State University
1995-1998 PhD: Faculty of Mathematics, Yerevan State University

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “On deficient functions and property of universality of analytic functions with bounded growth’’, Yerevan State University, 1999

Professional experience
From 2004 to date: Associate Professor, Yerevan State University
1998 - 2004: Assistant Professor, Yerevan State University
1996 - 1998: Lecturer, Yerevan State University

Academic courses
Mathematical Analysis, Higher Mathematics, Special courses

Scale of professional interests
Free Boundary Problems, Complex Approximation Theory, Nevanlinna's theory, Deficient Functions, Universal Functions

Languages
Armenian, Russian, English

Up to the boundary upper semi-continuity of | u| for solutions to parabolic equations
2005 | Article
Abstracts of the International Conference “Harmonic Analysis and Approximation III”, Tsahkadzor, Armenia, pp. 29-30, 2005
Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անլիզ առարկայից
2004 | Book
Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, (2004), 154 էջ
Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անալիզ առարկայից
2004 | Book
Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, 2004, 154 էջ
Hakobyan A.M. , A. Karakhanyan
Nonlinear free boundary problems with singular source terms, Nonlinear differential equation models
2004 | Article
Special Edition of “Monatshefte fur Mathematik”, Vol. 142, Springer-Verlag Wien, 2004, pp. 7-16
Hakobyan A.M. , H. Shahgholian
An overdetermined problem in nonlinear parabolic potential theory Uniqueness
2004 | Article
Potential Analysis, Vol. 21, no. 4 (December 2004)
Hakobyan A.M. , A. Karakhanyan
Existence of a Free Boundary for Dirac Sources
2003 | Article
Abstracts of International Conference Mathematics in Armenia. Advances and Perspectives, Tsahkadzor, Armenia (2003), pp. 48-49
Hakobyan A.M. , H. Shahgholian
Uniqueness of Solutions for a Free Boundary problem of p-Parabolic Type
2001 | Article
Journal of Contemporary Mathematical Analysis, vol. 36, No. 5, 2001, pp. 12-18
Hakobyan A.M. , H. Shahgholian
Generalized Mean Value Property for Caloric Functions
2001 | Article
3rd International ISAAC Congress, August 20-25, 2001, Freie Universitaet Berlin, GERMANY
Hakobyan A.M. , H. Shahgholian
Generalized mean value property for caloric functions
2001 | Article
(Survey) Proceeding 3rd International ISAAC Congress, Vol. II, pp. 891-895
Hakobyan A.M. , N. Arakelian
Entire functions with infinite set of deficient functions
2001 | Article
Israel Mathematical Conferences Proceedings, Vol. 15, 2001, pp. 11-19
An Overdetermined Problem in Nonlinear Parabolic Potential Theory
2001 | Article
An Overdetermined Problem in Nonlinear Parabolic Potential Theory
Abstracts of International Conference "Harmonic analysis and approximations II"(Nor Amberd, Armenia, Sept. 11-18, 2001), pp. 32-33
Ա. Հակոբյան , Ն. Խրիմյան
Տրամաբանական խաղեր – լուծումներ, մեթոդական ուղեցույց
2000 | Book
Ուսումնական ձեռնարկ, Երևան, Մակմիլան-Արմենիա - 2000, 192 էջ, մեթոդական գիրք ուսուցիչների համար
Ա. Հակոբյան , Ն. Խրիմյան
Տրամաբանական խաղեր
2000 | Book
Դասագիրք, Դպրոցական դասագիրք, Երևան, Մակմիլան-Արմենիա - 2000, 200 էջ
Entire functions with infinite set of deficient functions
1999 | Article
Dep. Arm. NIINTI, 09.03.99. N 38, Ar-99,1999. N 2, p.7 (in russian)
A. Hakobian , N. Arakelian
Complex Approximations and Deficient Values
1998 | Article
Abstracts of International Conference "Harmonic analysis and approximations" (Nor Amberd, Armenia, Sept. 18-25, 1998), pp. 6-7
Deficient functions of bounded type
1998 | Article
Journal of Contemporary, Mathematical Analysis, vol. 33, No. 4, 1998
Uniqueness theorems for polynomials
1997 | Article
Journal of Contemporary Mathematical Analysis, vol. 32, No. 6, 1997, pp. 1 - 11
Տրամաբանական զվարճալիքներ
1996 | Book
Մենագրություն, Երևան, Գիտություն -1996, 136 էջ
Մաթեմատիկական խճանկար
1992 | Article
Մենագրություն, Երևան, Ուսում -1992, 192 էջ